# SDR CA050530003

- Difficulty date: March 3, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Skrsky S61N
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Support
- Part number: S613520600046
- Condition: Unserviceable
- Location: M/R Gearbox
- Component: Gearbox, Skrsky
- Component part number: S613520600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) M/R GB TEARDOWN REVEALED HEAVY FRETTING & ELONGATED BOLT HOLES ON LOWER SURFACE OF RING GEAR & UPPER MATING SURFACE OF BEARING SUPPORT. HEAVY FRETTING TO LOWER HOUSING & STUD DAMAGE. DAMAGED BACKLASH SHIM. WEAR & DAMAGE IS CONSISTENT WITH LACK OF TORQUE TO NUTS & STUDS THAT CLAMP RING GEAR & BEARING SUPPORT TO LOWER HOUSING. LACK OF TORQUE ALLOWS RING GEAR TO MOVE & FRET SURFACE OF BEARING SUPPORT. MOVEMENT OF RING GEAR AGAINST STUDS WORKS LOOSE & RESULTS IN PULLING OUT OF THREADS IN LOWER HOUSING.  ALL HOLES IN RING GEAR & BEARING SUPPORT ARE DAMAGED & ELONGATED.  WORST AREA WHERE CRACK PASSES THROUGH SUPPORT & STUD TO INNER SURFACE.  MX CHECK EVERY 150 HOURS,
